# SDR CHQA20120927363

- Difficulty date: September 27, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N376SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145578
- Aircraft time: 27,247 hours, 23,413 cycles
- Engine: Allsn AE3007A
- Engine time: 17,077 hours, 16,527 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT COCKPIT READING LIGHT WENT OUT AND AN ELECTRICAL BURNING SMELL SOON APPEARED IN THE COCKPIT.  MAINTENANCE ISOLATED THE BURNING SMELL TO THE FIRST OFFICER'S CHARTHOLDER LIGHT HARNESS AND DISCONNECTED THE HARNESS.  THE ITEM IS CURRENTLY ON DEFERRAL AND THE FINAL CORRECTIVE ACTION AND PART INFORMATION WILL BE SUBMITTED AS A SUPPLEMENT TO THIS REPORT.
